| Catalog Number |
SRM-600 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture baker grade iv.
Event or Problem Description
Healthcare professional reported left side "capsular contracture baker grade iv, painful, hardening and breast deformity".Device has been explanted and replaced.
Event or Problem Description
Healthcare professional reported left side capsular contracture, baker grade iv (painful, hardening and breast deformity).A capsulectomy was completed and the device has been explanted and replaced.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: a3, a4, b5, b6, h6.
Event or Problem Description
Healthcare professional reported "sever baker iv capsular contracture, painful, hardening and breast deformity".Healthcare professional later reported "breast hypertropy, bilateral capsulitis, grade iii ptosis".This record is for the left side.Device was explanted and replaced.
Additional Manufacturer Narrative
Device evaluation: based on the product analysis performed, the assessments of the complaint codes are: ¿ capsular contracture: unable to observe as it is not related to the manufacturing process.As per the investigation procedure, deformation and crease were observed and none of the observations are found to be potentially related to the manufacturing process, no further actions are required.Peer/ supervisor reviewer.